Sh:467

Bib entry
@article{Sh:467,
 author = {Shelah, Saharon},
 title = {{Zero-one laws for graphs with edge probabilities decaying with distance. I}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {175},
 number = {3},
 year = {2002},
 pages = {195--239},
 issn = {0016-2736},
 doi = {10.4064/fm175-3-1},
 mrclass = {03C13 (60C05 60F20)},
 mrnumber = {1969657},
 mrreviewer = {Andreas Blass},
 doi = {10.4064/fm175-3-1},
 note = {\href{https://arxiv.org/abs/math/9606226}{arXiv: math/9606226}},
 arxiv_number = {math/9606226},
 keyword = {0-1 laws}
}